# SDR V6NA201902192019

- Difficulty date: December 18, 2018
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 12,459 hours, 8,634 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 5433015
- Condition: Cracked
- Location: Rudder
- Part time: 12,459 hours, 8,634 cycles
- Component: Rudder, Lear
- Component part number: 543300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, DISCOVERED RUDDER RIB AT WL 126.0 TO BE CRACKED. RIB REPAIRED WITH DOUBLER PER LEARJET 60 STRUCTURAL REPAIR MANUAL SECTION 55-40-01.
